Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 22, Pages 3697-3701
http://dx.doi.org/10.1155/IJMMS.2005.3697

Baire spaces, k-spaces, and some properly hereditary properties

Department of Mathematics and Physics, Faculty of Arts and Science, Qatar University, P.O. Box 2713, Doha, Qatar

Received 11 October 2004; Revised 8 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adnan Al-Bsoul, “Baire spaces, -spaces, and some properly hereditary properties,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 22, pp. 3697-3701, 2005. https://doi.org/10.1155/IJMMS.2005.3697.